Alert archive / Montana / River Flood Warnings in 2011

River Flood Warning 2, NWS Glasgow, MT

March 15, 2011Dawson County, Montana

NWS Glasgow, MT issued this river flood warning at Mar 15, 2011, 2:36 AM MDT for Dawson County, Montana. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2011, 2:36 AM MDT (08:36 UTC)
Expired
Mar 17, 2011, 10:59 PM MDT
In force
68 hr
Issued by
NWS Glasgow, MT
Flood severity
Minor

County Dawson County, MT

The radar

The Glasgow radar (KGGW), 166 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellowstone River at Glendive (GLNM8). The gauge peaked at 55.85 ft at Mar 15, 2011, 3:00 PM MDT.

actionminormoderate50556003/1503/1603/1703/1803/19
Action stage
51.5 ft
Minor stage
53.5 ft
Moderate stage
60 ft
Major stage
65 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06327500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WGUS45 KGGW 150836
FLWGGW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
236 AM MDT TUE MAR 15 2011

...THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MONTANA... 

  YELLOWSTONE AT GLENDIVE AFFECTING DAWSON COUNTY

.ICE JAMS BETWEEN THE INTERSTATE 94 BRIDGE AND THE TOWNE STREET
BRIDGE IS PRODUCING EXTENSIVE LOW LAND FLOODING IN THE GLENDIVE
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ALONG THE YELLOWSTONE RIVER SHOULD REMAIN ALERT FOR
CHANGING WATER LEVELS IN THE RIVER. RIVER LEVELS CAN RISE AND FALL
RAPIDLY WITH ICE JAMS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=GGW  -ALL LOWERCASE-

&&

MTC021-152036-
/O.NEW.KGGW.FL.W.0002.110315T0836Z-110317T0625Z/
/GLNM8.1.IJ.110315T0526Z.110315T1200Z.110316T0625Z.NO/
236 AM MDT TUE MAR 15 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YELLOWSTONE AT GLENDIVE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 AM TUESDAY THE STAGE WAS 55.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 53.5 FEET. 
* IMPACT...AT 53.7 FEET...MINOR FLOODING BEGINS AT 53.65 FEET IN A 
  REACH 5 MILES ABOVE AND BELOW GLENDIVE.

&&


             FLD      OBSERVED             FORECAST AT 7AM
LOCATION     STG      STG  DAY TIME        WED    THU    FRI

YELLOWSTONE RIVER
  GLENDIVE   53.5     55.1 TUE 02 AM      52.2   49.6   48.2

$$
3 follow-up statements
899 
WGUS85 KGGW 152029
FLSGGW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
229 PM MDT TUE MAR 15 2011


...THE FLOOD WARNING CONTINUEDS FOR THE FOLLOWING RIVERS IN MONTANA... 

  YELLOWSTONE AT GLENDIVE AFFECTING DAWSON COUNTY

.ICE JAMS FROM THE INTERSTATE 94 BRIDGE TO THE TOWNE STREET
BRIDGE ARE PRODUCING EXTENSIVE LOW LAND FLOODING IN THE GLENDIVE
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ALONG THE YELLOWSTONE RIVER SHOULD REMAIN ALERT FOR
CHANGING WATER LEVELS IN THE RIVER. RIVER LEVELS CAN RISE AND FALL
RAPIDLY WITH ICE JAMS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=GGW  -ALL LOWERCASE-

&&

MTC021-161129-
/O.EXT.KGGW.FL.W.0002.000000T0000Z-110318T0000Z/
/GLNM8.1.IJ.110315T0526Z.110315T1430Z.110317T0000Z.NO/
229 PM MDT TUE MAR 15 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE YELLOWSTONE AT GLENDIVE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM TUESDAY THE STAGE WAS 55.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 53.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.

&&


             FLD      OBSERVED             FORECAST AT 7AM
LOCATION     STG      STG  DAY TIME        WED    THU    FRI

YELLOWSTONE RIVER
  GLENDIVE   53.5     55.6 TUE 02 PM      54.7   51.5   49.0

$$
589 
WGUS85 KGGW 152035 CCA
FLSGGW
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
229 PM MDT TUE MAR 15 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MONTANA...

  YELLOWSTONE AT GLENDIVE AFFECTING DAWSON COUNTY

.ICE JAMS FROM THE INTERSTATE 94 BRIDGE TO THE TOWNE STREET
BRIDGE ARE PRODUCING EXTENSIVE LOW LAND FLOODING IN THE GLENDIVE
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ALONG THE YELLOWSTONE RIVER SHOULD REMAIN ALERT FOR
CHANGING WATER LEVELS IN THE RIVER. RIVER LEVELS CAN RISE AND FALL
RAPIDLY WITH ICE JAMS.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND
AT OUR WEB PAGE...
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=GGW  -ALL LOWERCASE-

&&

MTC021-161129-
/O.EXT.KGGW.FL.W.0002.000000T0000Z-110318T0000Z/
/GLNM8.1.IJ.110315T0526Z.110315T1430Z.110317T0000Z.NO/
229 PM MDT TUE MAR 15 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE YELLOWSTONE AT GLENDIVE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM TUESDAY THE STAGE WAS 55.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 53.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  TOMORROW EVENING.

&&


             FLD      OBSERVED             FORECAST AT 7AM
LOCATION     STG      STG  DAY TIME        WED    THU    FRI

YELLOWSTONE RIVER
  GLENDIVE   53.5     55.6 TUE 02 PM      54.7   51.5   49.0

$$
671 
WGUS85 KGGW 160953
FLSGGW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
353 AM MDT WED MAR 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MONTANA...

YELLOWSTONE RIVER AT GLENDIVE AFFECTING DAWSON COUNTY

.ICE JAMS A FEW MILES DOWNSTREAM FROM THE INTERSTATE 94 BRIDGE ARE
PRODUCING EXTENSIVE LOW LAND FLOODING IN THE GLENDIVE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ALONG THE YELLOWSTONE RIVER SHOULD REMAIN ALERT FOR
CHANGING WATER LEVELS IN THE RIVER. RIVER LEVELS CAN RISE AND FALL
RAPIDLY WITH ICE JAMS. SOME LOW LYING AREAS CONTINUE TO BE UNDER
WATER.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT OUR WEB PAGE...
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=GGW  -ALL LOWERCASE-

&&

MTC021-170053-
/O.EXT.KGGW.FL.W.0002.000000T0000Z-110318T0459Z/
/GLNM8.1.IJ.110315T0526Z.110315T1430Z.110317T0459Z.NO/
353 AM MDT WED MAR 16 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE YELLOWSTONE AT GLENDIVE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM WEDNESDAY THE STAGE WAS 51.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 53.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 54.8 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TONIGHT.

&&


             FLD      OBSERVED             FORECAST AT 7AM
LOCATION     STG      STG  DAY TIME        THU    FRI    SAT

YELLOWSTONE RIVER
  GLENDIVE   53.5     51.9 WED 03 AM      52.6   51.6   50.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this river flood warning went out at Mar 14, 9:19 PM MDT, 5 hours 17 minutes earlier.

Area forecast discussion, Mar 14, 9:19 PM MDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
919 PM MDT MON MAR 14 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...
UPDATE...FEW TWEAKS FOR COVERAGE ON SHOWERS IN THE SOUTHEAST THIS
EVENING. OTHERWISE VERY MINOR UPDATES THIS EVENING. MAIN CONCERN
REMAINS WITH THE HYDRO SIDE.            PROTON

PREVIOUS DISCUSSION...A VIGOROUS SHORTWAVE SYSTEM AND ITS
ASSOCIATED WEAK COLD FRONT IS CURRENTLY PUSHING THROUGH NORTHEAST
MONTANA. SOME LIGHT RAIN SHOWERS/SPRINKLES HAVE FORMED ALONG THE
FRONT OVER GARFIELD COUNTY. EXPECT THESE SHOWERS TO CONTINUE TO
MOVE TO THE EAST THROUGH THE EARLY EVENING...BRINGING A FEW
ISOLATED SHOWERS TO THE SOUTHEAST ZONES. OTHERWISE EXPECT CLEARING
SKIES TO BUILD IN BEHIND THE EXITING SYSTEM AS HIGH PRESSURE ALOFT
AND AT THE SURFACE BUILD IN FROM THE WEST.

TUESDAY A WARM FRONT ASSOCIATED WITH A DEVELOPING LOW PRESSURE
SYSTEM WILL BUILD IN FROM THE SOUTHWEST...REINFORCING WARM
TEMPERATURES ACROSS NORTHEAST MONTANA. HIGH LEVEL CLOUDS WILL BE
ON THE INCREASE BY THE LATE AFTERNOON AHEAD OF AN APPROACHING
PACIFIC TROUGH.

TUESDAY NIGHT WILL CONTINUE TO SEE THICKENING CLOUDS FROM THE WEST
AS THE PACIFIC TROUGH NEARS. SOME OVERRUNNING LIGHT RAIN WILL
BUILD INTO THE WEST DURING THE EVENING...SPREADING ACROSS THE REST
OF NORTHEAST MONTANA AFTER MIDNIGHT. EXPECT ANOTHER ROUND OF MILD
OVERNIGHT LOWS AS NORTHEAST MONTANA REMAINS IN THE WARM SECTOR OF
THE DEVELOPING SURFACE LOW.

WEDNESDAY THE PACIFIC TROUGH WILL PUSH THROUGH NORTHEAST MONTANA.
SIGNIFICANT MODEL DIFFERENCES REMAIN REGARDING THE TRACK...STRENGTH AND
ULTIMATE IMPACT OF THIS SYSTEM. CONTINUED SCATTERED POPS FOR NOW
GIVEN ITS AVAILABILITY OF SUBTROPICAL MOISTURE OFF THE PACIFIC.
EXPECT ANOTHER WEAK COLD FRONT THAT WILL DO LITTLE MORE THEN
INCREASE WINDS AND PROVIDE BETTER MIXING FOR WARMER TEMPERATURES.
GILCHRIST

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
NOT TOO MANY CHANGES TO THE LONG TERM FORECAST JUST A FEW TWEAKS.
MODELS STILL IN GOOD AGREEMENT DURING THIS WEEK AND CONTINUE TO
SHOW A COLD FRONT MOVING INTO NORTHEAST MONTANA FROM THE
NORTHWEST ON THURSDAY COOLING THINGS OFF. THE SLIGHTLY COLDER
TEMPERATURES WILL LAST INTO SATURDAY BEFORE WARMING UP AHEAD OF
THE NEXT SYSTEM. SPEAKING OF THE NEXT SYSTEM...IT WILL ARRIVE
SATURDAY NIGHT INTO SUNDAY. A LARGE UPPER TROUGH OVER THE GREAT
BASIN WILL EJECT A SHORTWAVE TROUGH TO THE NORTHEAST. THIS
SHORTWAVE WILL ALLOW A SURFACE LOW TO DEVELOP AHEAD OF IT AS IT
TRACKS TOWARDS MONTANA.

THERE ARE DIFFERENCES IN THE LATEST ECMWF AND GFS ON WHERE THE
SURFACE LOW WILL TRACK. GFS TAKES THE SURFACE LOW INTO WESTERN
NORTH DAKOTA AND KEEPS NEMONT IN THE WRAP AROUND PRECIPITATION.
THE PRECIPITATION SHOULD FALL AS A RAIN SNOW MIX TO BEGIN WITH
BEFORE CHANGING OVER TO ALL SNOWFALL DUE TO 850 MB TEMPERATURES
DROPPING FROM AROUND 0 TO -5*C. THE ECWMF TAKES THE SURFACE LOW
THROUGH EASTERN MONTANA AND DRY SLOTS THE EASTERN PART OF THE CWA.
THE WESTERN PORTION OF THE CWA WOULD GET WRAP AROUND PRECIPITATION
IN THE FORM OF A RAIN SNOW MIX BEFORE THE PRECIPITATION CHANGES
OVER TO SNOW. THE STORM SYSTEM SHOULD LIFT OUT OF THE AREA BY
MONDAY AFTERNOON. RSMITH

PREVIOUS DISCUSSION...MODELS ARE IN BETTER AGREEMENT WITH
SOMEWHAT COLDER TEMPERATURES FOR THURSDAY WITH A SHORTWAVE UPPER
TROUGH MOVING THROUGH THE AREA. THE COLDER TEMPERATURES LINGER
INTO FRIDAY ALTHOUGH THE TROUGH MOVES TO THE EAST. WITH NIGHT TIME
TEMPERATURES EXPECTED TO BE BELOW FREEZING...SNOW MELT WILL SLOW
DOWN.

DEEP UPPER TROUGH MOVES INLAND FOR THE WEEKEND WITH A SURFACE LOW
DEVELOPING OFF THE LEE OF THE ROCKIES. MODELS DIFFER ON WHERE TO
DEVELOP THE SURFACE LOW. THEY DO AGREE ON BRING A DECENT SHORTWAVE
ACROSS EASTERN MONTANA SATURDAY NIGHT AND SUNDAY. AT THIS
POINT...IT LOOKS LIKE THE BEST CHANCE OF PRECIP WILL BE SATURDAY
NIGHT AND SUNDAY WITH TEMPERATURES COLD ENOUGH FOR SNOW. THE
SYSTEM LIFTS TO THE NORTHEAST EARLY NEXT WEEK. FORRESTER

&&

.AVIATION...
PATCHES OF FOG ARE POSSIBLE LATE TONIGHT AND TUE MORN IN THE LOWER
MILK AND LOWER MISSOURI RIVER VALLEYS...INCLUDING TAF SITES GGW
AND OLF. THE FOG COULD REDUCE VISIBILITIES AS LOW AS 1 MILE AT
TIMES. OTHERWISE...VFR UNDER MOSTLY CLEAR SKIES. SIMONSEN

&&

.HYDROLOGY...
THE MUSSELSHELL RIVER BASIN... A FLOOD WARNING CONTINUES FOR
WESTERN GARFIELD AND PETROLEUM COUNTIES BASED ON REPORTS OF
MULTIPLE ICE JAMS THAT CONTINUE ON THE MUSSELSHELL RIVER AND
SURROUNDING CREEKS. WATER IN SOME CREEKS AND STREAMS CONTINUES TO
RUN BANK FULL WHILE IN OTHERS ARE SPILLING WELL OUT OF THEIR
BANKS. SOME NEARBY RANCHES ARE ALREADY BEING AFFECTED AS CALF
CREEK HAS SWOLLEN ALONG ITS BANKS AND IS CUTTING OFF OLD STAGE
ROAD NORTH OF HIGHWAY 200 ON THE GARFIELD COUNTY SIDE OF THE
MUSSELSHELL RIVER. FLOODING NORTH AND SOUTH OF HIGHWAY 200 IN THE
PETROLEUM COUNTY ALONG THE MUSSELSHELL HAVE ALSO BEEN REPORTED WITH
MOSTLY LOW LAND HAY FIELDS AND A FEW BARNS IMPACTED. LOCAL
DRAINAGES ARE SEEING PROBLEMS WITH FROZEN CULVERTS AND BLOCKED
FLOW FROM THE HIGH AMOUNTS OF SNOW AND ICE. EXPECT WARMER
TEMPERATURES TO CONTINUE TO MELT THE REMAINING SNOW WHICH WILL
PROLONG THE FLOODING ISSUES.

YELLOWSTONE RIVER BASIN... RIVER ICE HAS BEGUN TO BREAK UP ALONG
THE PRAIRIE AND DAWSON COUNTY SECTIONS OF THE YELLOWSTONE RIVER. AS
OF NOON THE MAIN AREAS OF FOCUS ARE NEAR GLENDIVE WHERE ICE HAS
BROKEN FREE FROM THE BELL STREET BRIDGE AND FLOWED TO A NEW ICE
JAM ALONG THE I-94 BRIDGE CAUSING MINOR FLOODING... AND 3 MILES
EAST OF TERRY WHERE AN ICE BLOCKAGE HAS BACKED UP ALL THE WAY TO
THE MOUTH OF THE POWDER RIVER. THESE ICE JAMS AT BOTH POINTS HAVE
RAISED THE RIVER SEVERAL FEET ABOVE NORMAL BUT ARE NOT IMPACTING
ANYTHING AS OF NOON. AS OF NOON RICHLAND COUNTY PORTION OF THE
YELLOWSTONE RIVER HAS NOT YET BROKEN UP OR FORMED ANY KNOWN JAMS.
SMALL STREAMS AND CREEKS THAT FLOW INTO THE YELLOWSTONE WILL
CONTINUE TO RUN HIGH DUE TO THE SNOW MELT...WHICH WILL ADD TO
FLOODING CONCERNS. THERE IS STILL PLENTY OF SNOW COVER TO MELT
THIS WEEK WHICH COULD LEAD TO CONTINUING PROBLEMS IN THE DRAINAGE
SYSTEM OF THE YELLOWSTONE.

MILK/MISSOURI RIVER BASIN... MAJORITY OF THE MILK RIVER TRIBUTARIES
ARE STILL FROZEN OR JUST BEGINNING TO THAW AS TEMPERATURES WARM
WELL ABOVE NORMAL. THERE IS STILL A FAIR AMOUNT OF FROZEN WATER
LOCKED UP IN THE HILLS AND FLATS. REPORTS FROM SOUTHWEST VALLEY
COUNTY HAVE SOME OF THE CREEKS ALREADY UP NEARING BANK FULL WITH
STILL PLENTY OF SNOW IN THE HILLS WAITING TO MELT. THE WARM UP
SHOULD BRING SOME RIVER GAUGE LEVELS UP AND MAY NEED SOME HYDRO
STATEMENTS ON RIVER RISES. GAH

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR RICHLAND...DAWSON...
PRAIRIE...WIBAUX.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Mar 14, 2:48 PM MDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
248 PM MDT MON MAR 14 2011

MTZ021-022-151200-
PETROLEUM-GARFIELD-
248 PM MDT MON MAR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WARNING REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON FOR
PETROLEUM AND WESTERN GARFIELD COUNTIES. THIS INCLUDES THE
MUSSELSHELL RIVER...AS WELL AS SMALL CREEKS AND STREAMS THAT FEED
THE MUSSELSHELL IN THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WARMER WEATHER WILL LINGER THROUGH AT LEAST WEDNESDAY. SNOW MELT
WILL CONTINUE AND CAUSE OTHER AREA STREAMS AND CREEKS TO RUN AND
RISE. ICE JAMS COULD ALSO OCCUR ON AREA RIVERS AND SOME OF THE
LARGER TRIBUTARIES. PLEASE REPORT ANY FLOODING AND/OR ICE JAMS TO
LOCAL LAW ENFORCEMENT TO RELAY TO THE NATIONAL WEATHER SERVICE.

SATURDAY NIGHT INTO SUNDAY A LOW PRESSURE SYSTEM IS EXPECTED TO EJECT
OUT OF THE GREAT BASIN INTO NORTHEAST MONTANA. ALTHOUGH
SIGNIFICANT DIFFERENCES EXIST BETWEEN THE DIFFERENT FORECAST
MODELS...ACCUMULATING SNOW AND OR RAINFALL IS A POSSIBILITY WITH
THIS FEATURE. ANY ADDITIONAL PRECIPITATION COULD COMPLICATE
FLOODING CONCERNS ACROSS THE REGION. PLEASE CONTINUE TO MONITOR
THE LATEST FORECAST FOR DETAILS ON THIS DEVELOPING STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ016>020-023-059>062-151200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
248 PM MDT MON MAR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERAL DAYS OF ABOVE FREEZING DAYTIME TEMPERATURES WILL CONTINUE ALLOWING
SNOW TO MELT. REFREEZING AT NIGHT WILL CREATE PATCHES OF ICY ROADS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WARMER WEATHER IS IN STORE THROUGH AT LEAST WEDNESDAY. SNOW MELT
WILL CONTINUE AND CAUSE OTHER AREA STREAMS AND CREEKS TO START
RUNNING AND RISING. ICE JAMS COULD ALSO OCCUR ON AREA RIVERS AND
SOME OF THE LARGER TRIBUTARIES. PLEASE REPORT ANY FLOODING AND/OR
ICE JAMS TO LOCAL LAW ENFORCEMENT TO RELAY TO THE NATIONAL WEATHER
SERVICE.

SATURDAY NIGHT INTO SUNDAY A LOW PRESSURE SYSTEM IS EXPECTED TO
EJECT OUT OF THE GREAT BASIN INTO NORTHEAST MONTANA. ALTHOUGH
SIGNIFICANT DIFFERENCES EXIST BETWEEN THE DIFFERENT FORECAST
MODELS...ACCUMULATING SNOW AND OR RAINFALL IS A POSSIBILITY WITH
THIS FEATURE. ANY ADDITIONAL PRECIPITATION COULD COMPLICATE
FLOODING CONCERNS ACROSS THE REGION. PLEASE CONTINUE TO MONITOR
THE LATEST FORECAST FOR DETAILS ON THIS DEVELOPING STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ024>027-151200-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-
248 PM MDT MON MAR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY AFTERNOON. ICE JAMS
HAVE FORMED ON THE YELLOWSTONE RIVER ACROSS PRAIRIE AND DAWSON
COUNTIES. SNOW MELT RUNOFF WILL BRING RISING WATER TO CREEKS AND
RIVERS ACROSS THE AREA WITH FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WARMER WEATHER IS IN STORE THROUGH AT LEAST WEDNESDAY. SNOW MELT
WILL CONTINUE AND CAUSE OTHER AREA STREAMS AND CREEKS TO START
RUNNING AND RISING. ICE JAMS COULD ALSO OCCUR ON AREA RIVERS AND
SOME OF THE LARGER TRIBUTARIES. PLEASE REPORT ANY FLOODING AND/OR
ICE JAMS TO LOCAL LAW ENFORCEMENT TO RELAY TO THE NATIONAL WEATHER
SERVICE.

SATURDAY NIGHT INTO SUNDAY A LOW PRESSURE SYSTEM IS EXPECTED TO
EJECT OUT OF THE GREAT BASIN INTO NORTHEAST MONTANA. ALTHOUGH
SIGNIFICANT DIFFERENCES EXIST BETWEEN THE DIFFERENT FORECAST
MODELS...ACCUMULATING SNOW AND OR RAINFALL IS A POSSIBILITY WITH
THIS FEATURE. ANY ADDITIONAL PRECIPITATION COULD COMPLICATE
FLOODING CONCERNS ACROSS THE REGION. PLEASE CONTINUE TO MONITOR
THE LATEST FORECAST FOR DETAILS ON THIS DEVELOPING STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:30 AM MDTFlash Flood WarningGGWPetroleum6 hr
Mar 15, 1:40 PM MDTAreal Flood WarningGGWPhillips5 hr

Nearby

River Flood Warnings in Montana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.